Zur Irreduzibilität der Kreisteilungspolynome

Friedrich Levi

Compositio Mathematica (1935)

  • Volume: 1, page 303-304
  • ISSN: 0010-437X

How to cite


Levi, Friedrich. "Zur Irreduzibilität der Kreisteilungspolynome." Compositio Mathematica 1 (1935): 303-304. <http://eudml.org/doc/88576>.

author = {Levi, Friedrich},
journal = {Compositio Mathematica},
keywords = {irreducibility of cyclotomic polynomials},
language = {ger},
pages = {303-304},
publisher = {Johnson Reprint Corporation},
title = {Zur Irreduzibilität der Kreisteilungspolynome},
url = {http://eudml.org/doc/88576},
volume = {1},
year = {1935},

AU - Levi, Friedrich
TI - Zur Irreduzibilität der Kreisteilungspolynome
JO - Compositio Mathematica
PY - 1935
PB - Johnson Reprint Corporation
VL - 1
SP - 303
EP - 304
LA - ger
KW - irreducibility of cyclotomic polynomials
UR - http://eudml.org/doc/88576
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.